# SDR SIMA200000501

- Difficulty date: January 5, 2000
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145185
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100011
- Part serial: 491
- Condition: Weak
- Location: Rt Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4035 - FOUND NOSE GEAR DOOR DOES NOT CLOSE.  REMOVED AND REPLACED NLG DOOR ACTUATOR.  OPS CHECK GOOD.  (M)
